# SDR SIMA202001064001

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 36,188 hours, 31,746 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 10006491
- Part serial: 200111144
- Condition: Failed
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLD 2 LEAK AT FL230 IN ICING CONDITIONS-C/A-REMOVED AND REPLACED #2 WING A/I VALVE IAW EMB140 AMM 30-11-01. OPC GOOD. NO LEAKS NOTED
